# SDR SWAA2022020805045

- Difficulty date: January 23, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 43,208 hours, 28,514 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Lh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD AFT FLAP INBD AFT CORNER HAS A DELAMINATION 1.5 IN BY 2.75 IN ON THE UPPER SKIN. / RECIEVED NEW SERVICEABLE AFT FLAP (LT OB) WILL BE INSTALLED ON NRC T930483 (POS:LT OB;TAG NO.:566649;P/N OFF/ON:113A3700-19; S/N OFF:001250;S/N ON:001250)
